My husband has been diagnosed for around 10 years, he is currently 62 years old. He takes sinemet and had DBS surgery around 5 years ago, he also takes Metazapine for depression.
Can any one please advise if the feeling he has in his stomach is actual anxiety or another Parkinsons symptom? He is at the end of his tether and we just don’t know what else to do. It’s heartbreaking to watch. Thanks for your support x
Hello Catchymoo … I have Parkinson’s & take Sinemet [6 pills a day]. I have other health symptoms that are not Parkinson’s. I would strongly suggest that you bring your husbands new stomach issues to your GP’s attention. It may be Parkinson’s linked or a side effect of the medication he is taking. You don’t say if your husband is being treated for any other ailment or taking other medication. Sometimes the pills we take do not agree with each other.
I have also had prostate cancer & Atrial Fibrillation.
It is too easy for us to think that every issue we suffer from is Parkinson’s … Clearly sometimes it is not.
Best of luck
Thank you for your response Steve, I appreciate you taking the time. The feeling he is experiencing he says is like anxiety, a tightening in his stomach that comes in strong waves. We’ve spoken to his GP, his consultant and no one seems to understand how he’s feeling. I’m hoping someone who is living with Parkinson’s can throw some light on it and maybe have some suggestions how we can help him.
Hello Catchymoo … Why not give Parkinson’s UK a ring & ask for one of their excellent Parkinson’s nurses to ring you back & have a chat with them.
I know from experience that is incredibly difficult to describe my symptoms & my concern about them to others.
Best of luck.
I would agree with Steve2 and get things checked out. Having Parkinson’s doesn’t make you immune to other things but with it carrying so many symptoms it is easy to blame anything and everything as being Parkinson’s related. Either way, whether it is or isn’t Parkinson’s related, getting it checked out will hopefully get you the support, medication or anything else that’s needed. You will at least know what you’re up against and take it from there.
I wish you both well.
Hello again Catchymoo … A few things you might look at or potentially change.
- The time your husband takes his pills.
- Whether you take the pills before food, with food or after food.
- Look into your husband’s diet. Certain things might not go well with your pills.
- Does he take enough fluids? Does he drink alcohol? Does he have Caffeine?
Do make a note of things you try & what works & what doesn’t.
Best of luck.
I hope you can find answers. Pd doesn’t automatically bring with anxiety. Therapy coukd help. Therapy can actually help even if it’s not anxiety! And trust yourselves. If you think it’s physical, trust yourself.
Could mindfullness help. there are some good videos on youtube about 10-20min long if you google mindfullness. They are also very relaxing